Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking birth control pills. Gaining weight. Will diet pills reduce the effect of birth control?

Hi, I am currently taking birth control pills ( MARVELON 28) and I have gained weight, I was planning to take PRESCOPODENE and CLEAR CLEANSE PRO to manage my weight gain and to lose the extra weight I have gained. Would this diet pills decrease the effectiveness of my birth control pill? I hope you could answer my question. Thanks.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

You could try quitting the contraceptive pills and instead calculating the days on which you ovulate, as contraceptive pills tend to cause weight gain I think its a good solution for you.
This is how to calculate your ovulating days-
Count 14 days from your last period, the 4 days after that are the ones when you ovulate, which means the days you can get pregnant, so during that time dont have unprotected sex or avoid sex if possible. In order to avoid mistakes, you could make it 7 days instead of 4.

I hope this answered your question.
Answered: Mon, 1 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor